RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 24, Issue 1  


Research Papers
Kolmogorov widths and approximation numbers of Sobolev classes with singular weights
A. A. Vasilyeva
3
Formations of finite $C_\pi $-groups
E. P. Vdovin, D. O. Revin, L. A. Shemetkov
40
On fully nonlinear elliptic and parabolic equations with VMO coefficients in domains
Hongjie Dong, N. V. Krylov, Xu Li
53
Multi-dimensional Hecke theorem on the distribution of fractional parts
V. G. Zhuravlev
95
About space mappings with integral restrictions on the characteristics
E. A. Sevostyanov
131
Continuous symmetrization via polarization
A. Yu. Solynin
157
On solvability one Hammerstein–Nemitski type nonlinear integral differential equation with noncompact operator in $W_1^1(\mathbb R^+)$
Kh. A. Khachatryan
223
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019